# SDR SWAA2023032720931

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 65,675 hours, 40,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN ENTRY SLIDE EMERGENCY LIGHT INOP<[01] R/R AFT MAIN ENTRY SLIDE EMERGENCY LAMP I.A.W AMM 33-51-04 OPS CHECK GOOD.
